# SDR C2XA05SH99

- Difficulty date: August 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 8,752 hours, 6,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522215407
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM HAS CORROSION AT FR 61.  MAINTENANCE REPAIRED THE CENTER OMEGA BEAM AT FR 61 IAW EC 5320-01255.  THE AIRCRAFT WAS APPROVED TO RETURNED FOR SERVICE.
